# SDR V0XR413Y111810006

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 14,222 hours, 10,095 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX ENTRY AFT FLOOR SUPPORT CAP ANGLE CORRODED. R & R PAX ENTRY AFT FLOOR SUPPORT CAP ANGLE IAW SRM 51-42-21, W/C 2105.
